# SDR SWIA201126626

- Difficulty date: June 24, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 20,974 hours, 16,483 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WOULD NOT OPEN FROM OUTSIDE.  (FLT 5520)  LUBRICATED DOOR PINS AND LATCHES.
